| Model Number |
164267 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the centrifugal control unit (ccu) would shut down.After consulting with the manufacturer's technical support specialist on the log data, he replaced the centrifugal motor.The unit operated to the manufacturer's specification.The centrifugal motor involved was part number: 816572, serial number: (b)(4), udi: (b)(4).
Event or Problem Description
After use of the device for a cardiopulmonary bypass (cpb) procedure , the user reported that the centrifugal control unit (ccu) gave an 'overspeed' alarm when barely moving the speed control knob, then it would not power up at all.There were no reported adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) started the centrifugal pump up and a 'stopped: overspeed' message appeared.When the pst opened the pump up, liquid dribbled out.The pst observed that the magnets and screws were thoroughly rusted and there were exposed wires and contacts.It was determined that the centrifugal motor did not meet specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.